On stability in possibilistic linear equality systems with Lipschitzian fuzzy numbers

Robert, Fullér [Fullér, Róbert (Operációkutatás), szerző]

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: FUZZY SETS AND SYSTEMS 0165-0114 1872-6801 34 (3) pp. 347-353 1990
    Azonosítók
    Szakterületek:
      Linear equality systems with fuzzy parameters and crisp variables defined by the extension principle are called possibilistic linear equality systems. The study focuses on the problem of stability (with respect to perturbations of fuzzy parameters) of the solution in these systems.
      Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
      2021-05-07 00:23